My wife got two abortions due to unformed heartbeat for up to three months. So the doctor suggested abortion tablets. After the second abortion, the doctor did some tests for my wife and me. She gave Rubella CMV and herpes vaccine and tablets for her. My HIV is negative, and VDRL is reactive 1 in 4 dilutions. So the doctor told me there is no problem. I do not have any bad habits. Now we are planning for pregnancy by doctor's suggestion. Before one month, I got pimples inside the mouth and white bumps on the lips. They are painless. Again the same doctor told them they came due to vitamin C deficiency and suggested B complex and Vitamin C tablets.
And then I went to a dermatologist. He also told me my VDRL is 1 in 4 dilutions and treated as negative. He also suggested B complex tables, but pimples are still there even after taking tablets for one month. Meanwhile, I have done VDRL, syphilis, and TPHA tests with negative results, but the pimples increase. What I have to do now? Please suggest.
Welcome to icliniq.com.
You have a history of white lesions on your lips, and some pimple-like lesions are present inside your mouth for the last one month that are painless.
Your HIV and TPHA tests are negative and VDRL reactive in 1:4 dilution. Your wife has a history of two abortions in the past.
Lesions over the lips and mouth can be due to aphthous ulcers that are round/oval ulcers but painful or herpes gingivostomatitis (it is a viral infection) or fungal infection.
There are a few questions I needed to ask you. Did you notice any skin changes in your genital region, like an ulcer over the penis? Do you have any lump in the groin area? Also, send me a picture of your skin lesions over the lips and mouth. In the meantime, maintain oral hygiene and mouth wash.
Thank you doctor,
No changes in the genital region. There are no lumps on my body and penis. I have pimples only on my lips.
Welcome to icliniq.com.
I have seen the picture (attachment removed to protect patient identity).
The small white bumps on your lips and mouth are Fordyce spots. They are visible sebaceous glands that appear as painless raised white spots (1-3 mm diameter). They can occur over the vermilion border of lips, inside the mouth, and also on genitalia. These are completely harmless. They are not infectious and are not sexually transmitted.
Usually, they do not require any treatment. If you have cosmetic concerns, electrosurgery, and vaporizing laser treatment, chemical peeling are some of the procedures done to remove it.
Ectopic sebaceous glands.
Thank you doctor,
Is there any ointment or medicines for reducing the bumps on lips?
Welcome back to icliniq.com.
Yes, there are some topical medications that you can use, like Tretinoin gel 0.025%, but care should be taken while using this gel.
1. Use it at night time. You may experience some irritation or mild burning sensation. So use a very small quantity to apply and do not rub.
2. Use sunscreen with SPF 30 (sun protection factor) or more of use a lip balm with SPF 30 after washing your face before you go outside during daytime.
Some possible side effects that you can experience are burning, itching, scaling, slight peeling, mild redness, or skin dryness. If you experience any of these, feel free to reach out.
Was this answer helpful?|
.. can cause fever if infected. SIBO (small intestinal bacterial overgrowth) or enteric fever may cause coating over the tongue. Irritable bowel syndrome or malabsorption syndrome or food intolerance or obesity may also present like this. Avoid fat... Read fullHere Is What You Need to Know About Earwax
.. secretion of the ceruminous and sebaceous glands found in the ear canal. It protects the eardrum from infections, trauma, and water. Though wax is not a problem, excess wax is. Professional help must always be taken for wax cleaning .. ... Read fullI have crackling sound and soreness in my TMJ area. Will it go away by itself?
.. be because of two reasons: Due to TMJ (temporomandibular joint) problem. For that, you can do dry hot fomentation and eat soft foods preferably from the other side. It can be due to a nose block or a mild infection. Put decongestant nose drops li... Read full
Query: Hi doctor, I got red patches on my nose after using chemically made facial products while using Retin-A ointment. I have attached pictures. In that, I have used Cerave ointment for healing the marks. Now, I discontinued using Retin-A 0.025 % ointment. Read Full »
Query: Hello doctor, I am a 27 year old male. My skin complexion is close to dark and I have been suffering with acne black spots on my face. I tried few creams, but I am not able to get rid of these black spots. I also used lemon juice to cure my black spot, but there is no improvement. Please suggest me... Read Full »
Query: Hi doctor, I have suffered from acne since I was in high school and have used over-the-counter creams such as Benzoyl peroxide. The sides of my nose produce a clear yellow substance that crusts over my pores. When I clean the area and the crust is removed, it then produces the liquid again. I have h... Read Full »
Ask your health query to a doctor online?Ask a Dermatologist Now